Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tah bso surgery done. Getting bright vaginal spotting. What could be the possible cause?

Is it expected to have bright vaginal spotting 3 weeks after TAHBSOO? If not, what could be the possible cause? Thank you!
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
you didn't mention foe what reason you had undergone TAHBSOO.
The possible causes of vaginal spotting in your case are,
1. If you have undergone hysterectomy for endometriosis the chances of spreadding of the tissue to vagina is there
2.or it was there previously which was not removed during surgery.
3.If vaginal pack was kept in place for longer time after surgery of forgotten pack can cause but these are extremely rare.
4.Infection may be occurred to the sutures at vault
5.Formation of granulation tissue at the area of suture line.
6.Any fresh infection of external genitalia.
Now you visit your gynecologist get checkup done. By doing speculum examination she can determine the nature of the spots and cause can be make out.
take care.
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor